# SDR GTIA201402161176

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 29,934 hours, 12,803 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OBSERVER OXYGEN MASK INOPERATIVE.  R & R NR 2 OBSERVER OXYGEN MASK IAW AMM.  NO HELP. R & R NR 2 OBSERVER OXYGEN MASK STOWAGE BOX IAW AMM.  OPS & LEAK CK GOOD.
